# SDR AALA202408197043

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 88,993 hours, 11,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L AFT EXIT LIGHT AND LEFT  OVERHEAD LIGHTS AT ROW 7 THRU 15 EXTINGUISH PRIOR TO THE 15 MINUTES MINIMUM DISCHARGE TIME FRAME ON BOTH TASK CARD 72C20033010. REMOVE AND REPLACED EMERGENCY EXIT POWER SUPPLY ON 2L DOOR OVERHEAD. OPERTIONAL CHECK GOOD. PER AMM 33-51-06.
